Yes, when I was pregnant, i experienced tachycardia requiring beta blocker and nausea during first 12 weeks. I recently started physician supervised hcg injections for weight loss. after 8 days, i experienced tachycardia (160) and severe nausea. injections were stopped but sime residual tachycardia has remained. normally, my TSH is always in the low normal with normal T4 and T7 would this be thyroid related
In pregnancy, the heart rate can increase up to some extent and it is not a sign of any abnormality. Neither is it related to a thyroid dysfunction (If the patient is taking medicine for thyroid disease then the heart rate comes under control).
Ideally, tachycardia has to be clinically confirmed and EKG is the option for that. Without this, it cannot be considered pure tachycardia.
Hope I have answered your query, let me know for further assistance.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]